# SDR NSVA2010129

- Difficulty date: July 27, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Saab 340B
- Aircraft serial: 321
- Aircraft time: 35,788 hours, 36,548 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Receiver
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR STOPPED WORKING DURING CRUISE.  DIVERTED TO ALTERNATE DUE TO THUNDERSTORMS EN ROUTE AND DESTINATION.  REMOVED AND REPLACED RADAR RECEIVER.
